MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported a burning sensation during a mri and the mri procedure was aborted.The patient has not experienced additional burning sensations and has continued using therapy.However, they reported no pain relief after the mri along with muscle tensions in their legs when using the device.The muscle tension was treated with kinesio tape and the patient saw a neurologist who prescribed medication.As of (b)(6) 2025, the pain is slightly better with the medication and an appointment is scheduled for (b)(6) 2026.No further information is available at this time.
 
Additional Manufacturer Narrative
The issues after an mri questionnaire was reviewed for potential causes of the reported issue.Based on this review, the patient experiencing a fall, being injured, or performing strenuous activities since implant, device migration, and the patient having any other implanted pins/screws/devices have been ruled out.Additionally, the transmitter assembly being in use during the mri has been ruled out.An additional potential cause is the mri scan not meeting mri requirements according to the instructions for use.However, the mri scan settings could not be obtained.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in issues after an mri.Issues after an mri rates remain acceptably low; thus, a capa is not required at this time.Issues after an mri rates will continue to be tracked and trended.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key23873286
Report Number3010676138-2025-00294
Device Sequence Number4552771
Product Code GZB
UDI-Device Identifier00859619004875
UDI-Public(01)00859619004875(17)180601
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2018
Device Model NumberFR8A-RCV-A0
Device Lot Number160619
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown